Medical Questions > Mental Health > Bipolar Disorder Forum

I'm Totally Unstable ! Trazodone Or Geodon side effects

Help! Oh gosh please someone, anyone out there please respond. I have Bipolar I Mixed with Rapid Cycling and one of my new meds is destabilizing me! I believe it's the Trazodone and here's why...

For the past 2-3 days I have been having symptoms of vertigo (dizziness/motion sickness) starting a little bit after getting out of bed.

Well I was thinking maybe I was having withdrawal type symptoms because I'm only taking it once a day. 50mg at bedtime. And I know it has a short half-life and am EXTREMELY sensitive to medications and their side effects.

So a couple of hours ago I took 1/2 the pill (25mg) and guess what? The vertigo feeling practically diminished! BUT all of the sudden i started feeling really unstable: anxious, crying, restless, out of control, unable to think or concentrate, just crazy really... just like when I have a mixed episode.

I've been feeling this way on and off the past 2-3 days. Just this time it happened after taking ONLY the Trazodone. I take the Geodon at night before sleep.

Also this is my 1st try with Trazodone and I've only been on it since last Wednesday. I have taken Geodon before but it never gave me vertigo. But I do have to take it at night with something sedating as sometimes it makes me antsy and other times lazy. I'm a wild card. Never know how I'm gonna react.

So please anyone! Please share any advice or even better experiences you may have as I really need it!

Thank you so much!!!
Did you find this post helpful?
|

User Profile
replied June 6th, 2007
Extremely eHealthy
Re: I'm Totally Unstable ! Trazodone Or Geodon Side Effects
BabyBunny wrote:
Help! Oh gosh please someone, anyone out there please respond. I have Bipolar I Mixed with Rapid Cycling and one of my new meds is destabilizing me! I believe it's the Trazodone and here's why...

For the past 2-3 days I have been having symptoms of vertigo (dizziness/motion sickness) starting a little bit after getting out of bed.

Well I was thinking maybe I was having withdrawal type symptoms because I'm only taking it once a day. 50mg at bedtime. And I know it has a short half-life and am EXTREMELY sensitive to medications and their side effects.

So a couple of hours ago I took 1/2 the pill (25mg) and guess what? The vertigo feeling practically diminished! BUT all of the sudden i started feeling really unstable: anxious, crying, restless, out of control, unable to think or concentrate, just crazy really... just like when I have a mixed episode.

I've been feeling this way on and off the past 2-3 days. Just this time it happened after taking ONLY the Trazodone. I take the Geodon at night before sleep.

Also this is my 1st try with Trazodone and I've only been on it since last Wednesday. I have taken Geodon before but it never gave me vertigo. But I do have to take it at night with something sedating as sometimes it makes me antsy and other times lazy. I'm a wild card. Never know how I'm gonna react.

So please anyone! Please share any advice or even better experiences you may have as I really need it!

Thank you so much!!!


I know this isn't what you want to hear, but everyone's body chemistry is different and everyone reacts differently, so call your health care professional and tell them about these effects.
|
Did you find this post helpful?

replied September 10th, 2010
Im also on trazodone 50 mg At nighte time only for sleep ..I took my first pill last night ..and I went 2 sleep like a baby..But When I got up I still had the worrie thoughts ..My Dr also gave me Cymbolta 30 mg ..and I have not taken them yet im Scared..Because when I got up from my sleep last night My head is killing me ...Is this a side eff..and if so how long will it last ..I over think stuff and worrie alot..Will cymbolta help me ..Or make me sicker ..And ..keep in mind I did not have good sleep 4 like a week ..
|
Did you find this post helpful?

replied September 16th, 2010
I found trazadone helpful for sleep. However, I cut the 50 mg tablets in half, and sometimes quarters. Otherwie I feel hung over. Why did he prescribe cymbalta?
Thatis serious stuff! I took it for 4 years. It was a nightmare to get off of. Had to wean off over 6 months!
NOT FUN.
|
Did you find this post helpful?
Must Read
Do you know what bipolar is exactly? And what types of bipolar do doctors classify and diagnose? Learn more basics about bipolar disorder here....
Can stress put you at risk of developing bipolar disorder? Read here for information on risk factors which increase the likelihood that someone becomes bipolar....
Bipolar is difficult to diagnose as an illness ... but bipolar symptoms are usually accompanied by extreme changes. What are the symptoms of bipolar disorder?...